• ISSN: 2010-0248
    • Abbreviated Title: Int. J. Innov.  Manag. Technol.
    • Frequency: Bimonthly
    • DOI: 10.18178/IJIMT
    • Editor-in-Chief: Prof. Jin Wang
    • Executive Editor: Ms. Nina Lee
    • Abstracting/ Indexing: Google Scholar, Ulrich's Periodicals Directory,  Crossref and ProQuest, Electronic Journals Library.
    • E-mail: ijimt@ejournal.net
IJIMT 2013 Vol.4(3): 341-345 ISSN: 2010-0248
DOI: 10.7763/IJIMT.2013.V4.418

Intelligent Handover across Ubiquitous Network

Joanne Mun-Yee Lim, Chee-Onn Chow, and Hiroshi Ishii
Abstract— In the upcoming future, continuous coverage of internet connection is necessary to meet the demand for continuous internet connectivity. With an intelligent handover decision, performance of networks can be improved drastically. In this context, a fuzzy logic algorithm has been implemented and tested in our simulation. Mobile node’s speed and received signal strength indications are used as the main parameters for handover decision. This simulation is run across twelve access points. Our proposed algorithm is compared with the conventional algorithm. It has been proven based on our observations that performance of networks has been improved. The main contribution of this paper mainly focuses on developing a handover algorithm that has the ability to reduce the number of handovers across a handful of access points and increase networks performance by making a smart decision to handover only when necessary.

Index Terms— Horizontal handover, RSSI, mobile node’s speed, wireless LANs, fuzzy logic, mobile IPv6.

Joanne Mun-Yee Lim and Chee-Onn Chow are with Department of Electrical Engineering, University Malaya, Malaysia (e-mail: jlmy555@ gmail.com, cochow@um.edu.my).
Hiroshi Ishii is with Professional Graduate School of Embedded Technology Tokai UniversityTokyo, Japan (e-mail: ishii164@tokai.ac.jp).


Cite: Joanne Mun-Yee Lim, Chee-Onn Chow, and Hiroshi Ishii, " Intelligent Handover across Ubiquitous Network," International Journal of Innovation, Management and Technology vol. 4, no. 3, pp. 341-345, 2013.

Copyright © 2010-2018. International Journal of Innovation, Management and Technology. All rights reserved.
E-mail: ijimt@ejournal.net